PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 2 | 181-200
Tytuł artykułu

On fibred Sasakian spaces with vanishing contact Bochner curvature tensor

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
65
Numer
2
Strony
181-200
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-08-18
Twórcy
  • Department of Mathematics, Faculty of Science, Science University of Tokyo, Tokyo 162, Japan
Bibliografia
  • [1] M. Ako and K. Yano, On hypersurfaces of an odd-dimensional sphere as fibred spaces, in: Differential Geometry in Honor of K. Yano, Kinokuniya, Tokyo 1972, 1-19.
  • [2] I. Hasegawa and T. Nakane, On Sasakian manifolds with vanishing contact Bochner curvature tensor, Hokkaido Math. J. 9 (1980), 184-189.
  • [3] S. Ishihara and M. Konishi, Fibred Riemannian spaces with Sasakian 3-structure, in: Differential Geometry in Honor of K. Yano, Kinokuniya, Tokyo 1972, 179-194.
  • [4] B. H. Kim, Fibred Riemannian spaces with contact structure, Hiroshima Math. J. 18 (1988), 493-508.
  • [5] --, Fibred Sasakian spaces with vanishing contact Bochner curvature tensor, ibid. 19 (1989), 181-195.
  • [6] M. Matsumoto and G. Chūman, On the C-Bochner curvature tensor, TRU Math. 5 (1969), 21-30.
  • [7] M. Matsumoto and S. Tanno, Kählerian spaces with parallel or vanishing Bochner curvature tensor, Tensor (N.S.) 27 (1973), 291-294.
  • [8] B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469.
  • [9] S. Tachibana, On the Bochner curvature tensor, Natur. Sci. Rep. Ochanomizu Univ. 18 (1967), 15-19.
  • [10] S. Tachibana and R. C. Liu, Notes on Kählerian metrics with vanishing Bochner curvature tensor, Kodai Math. Sem. Rep. 22 (1970), 313-321.
  • [11] K. Takano, Certain 1-forms in fibred Sasakian spaces and certain 2-form in fibred Riemannian spaces, SUT J. Math. 26 (1990), 169-200.
  • [12] Y. Tashiro and B. H. Kim, Almost complex and almost contact structures in fibred Riemannian spaces, Hiroshima Math. J. 18 (1988), 161-188.
  • [13] K. Yano and M. Kon, Structures on Manifolds, World Sci., 1984.
  • [14] I. Yokote, A certain derivative in fibred Riemannian spaces, and its applications to vector fields, Kodai Math. Sem. Rep. 29 (1978), 211-232.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.